A New Rational for Income Redistribution
Bibliographic Data
| ID | 10430522 |
|---|---|
| Authors | Richard F America (corresponding author), Richard America |
| Year | 1971 |
| Volume | 2 |
| Issue | 2 |
| Pages | 3-21 |
| Publication date | 1971-09-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Review of Black Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0034-6446 • E-ISSN: 1936-4814 |
| Publisher | SAGE Publishing (PUBLISHER • US) |
| DOI | 10.1007/bf03040591 |
| OpenAlex | W2071010272 |
| Language | EN |
| Citations received | 3 |
Development economics · Economics · Neoclassical economics · Political economy · Political science · Politics · Redistribution (election · Redistribution of income and wealth · Economic Issues in Ukraine · Law · Post-Communist Economic and Political Transition · Regional Development and Policy
| Citations per year | 0.05 |
|---|---|
| Citation span | 1971 - 2025 (55) |
| Highly cited | No |